# SDR UPS01836355

- Difficulty date: June 27, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 73,079 hours, 27,719 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 5654549502
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RIGHT HORIZONTAL STAB UPPER FORMER/CAP IS CRACKED AT XFS 47.5.  REMOVED AND REPLACED CAP IAW DWG 5654549 AND SRM 55-1-0, 51-1-20D, 51-1-21, 51-3-0.
